Ok, after about 6 weeks of StievaA (similar to RetinA) my face is clear...old red marks are fading and havent had a new spot in a couple weeks (compared to before when they were popping up daily)....now my problem is these ingrown hairs on my chin that cause zits!! i know it isnt acne per se, but it is causing white heads when the hair gets stuck...i used to get only the occasional one, but now im getting 4-5 all the time so it still looks like i have a chin full of zits....i know in the past i posted about this and soemone recommended tend skin and PFB...that didnt seem to do anything and interacts with my StievaA...has anyone else had to deal with these??????
i just started using shaver's choice and it seems to work. i have the same problem with ingrown hairs and have tried tend skin, pfb and a product called no more bumps. but none of those products worked. hopefully shaver's choice will. good luck.
Last edited by thatdarrell; 09-30-2005 at 02:24 AM.
I,ve suffered with the same problem for many years now and i have tried many different remedies.
I still haven't found anything that really prevent's this problem but i have found a few products that can help give you relief and clear the problem up for a few weeks or so, especially good when you are having a really bad breakout of shaving rash.
Recently i have found that using Neosprin Ointment every night for 7 day's helps to clear the problem up, once i have finished a weeks course the problem usually settles for a few weeks, once it returns i use Neosporin again for another 7 day.s
Also this type of problem can be made worse by fungi that live on the skin , so this week i decided to try an antifungal, but in spray form not a cream form as creams often make the problem worse, i am currently using Lamasil Spray and it seems to be working fine, i wash the area once a day of an evening and spray my neck with the lamasil and so far so good.
I don't think there is a cure for this problem unfortunatley it's just a case of controlling it, i also release the ingrown hairs with a sterile needle which stops the area from becoming inflamed, if the area does become very red and itchy use Hydrocortisone 1% for a few day's.
I hope some of this advice may hel but this problem is a pain in the arse.